# SDR DHL9672036C

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 326
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FLOOR SUPPORT WEB AT STA 326 AT LBL 40 CORRODED.  REMOVED AND REPLACED SUPPORT WEB PER SRM 51-10-1, 20 INCHES LONG.
